# SDR AALA202101299017

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 53,604 hours, 26,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND EMERGENCY HATCH FORWARD EMERGENCY LIGHT TOP LIGHT BULB OUT. REPLACED BULB AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
